# SDR CALA2017111003968

- Difficulty date: November 10, 2017
- Submitted: November 11, 2017
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 50,549 hours, 16,712 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 316N510227
- Condition: Leaking
- Location: Nr 1 Pylon
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STATUS MESSAGE FOR THE LT STRUT OVERHEAT DETECTOR NR 1.  EMERGENCY DECLARED.  ACCOMPLISHED FIM 26-12-00-300-802C1.  FOUND A LEAK IN THE Y DUCT IN THE LEADING EDGE ABOVE THE NR 1 PYLON.  REMOVED AND REPLACED THE DUCT IAW  AMM 36-11-01-004-083-001.
